Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 322, NWS North Platte, NE

August 1, 2013Garfield County, Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 4:47 PM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 4:47 PM CDT (21:47 UTC)
Expired
Aug 1, 2013, 5:30 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, NE, Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 157 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:55 PM CDTHAIL 0.7517 Se Chambers, NEPEA TO PENNY SIZED HAIL. MOSTLY PEA SIZED HAIL OCCURRED. HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KLBF 012147
SVRLBF
NEC071-089-183-012230-
/O.NEW.KLBF.SV.W.0322.130801T2147Z-130801T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTH CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 530 PM CDT

* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWAN LAKE...
  AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SUNFISH LAKE...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...BUFFALO
  FLATS...FOUR CORNERS AND CUMMINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4213 9845 4194 9846 4184 9871 4214 9906
      4222 9898
TIME...MOT...LOC 2147Z 307DEG 24KT 4213 9892

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
1 follow-up statement
455 
WWUS53 KLBF 012208
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT THU AUG 1 2013

NEC071-089-183-012230-
/O.CON.KLBF.SV.W.0322.000000T0000Z-130801T2230Z/
GARFIELD NE-HOLT NE-WHEELER NE-
508 PM CDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WHEELER...SOUTH CENTRAL HOLT AND NORTHEASTERN GARFIELD COUNTIES UNTIL
530 PM CDT...

AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CHAMBERS...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...BUFFALO FLATS...FOUR
CORNERS AND CUMMINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4213 9845 4194 9846 4184 9871 4206 9896
      4215 9886
TIME...MOT...LOC 2208Z 307DEG 24KT 4205 9877

HAIL...1.00IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:21 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 1, 3:21 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT THU AUG 1 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS
NORTHERN AND NORTH CENTRAL NEBRASKA.  SCATTERED TO NUMEROUS
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION
WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN
COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE
OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE
FORECAST AREA.  ISOLATED TORNADOES ARE A CONCERN AS
WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE
VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER
CONVECTION/.  HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE
1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT
ACCUMULATIONS HOWEVER.  ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON
FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES
WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH
CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME
CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN
INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG
INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE
BOUNDARIES AND SAG SOUTH OVERNIGHT.

FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST
WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE
DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO
PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY
WITH LOW CHANCES SATURDAY NIGHT.

FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN
JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST
WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND
MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY.
THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED
WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND
GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE
FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL
THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S
MOST DAYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1241 PM CDT THU AUG 1 2013

TIMING AND LOCATION OF THE EXPECTED CONVECTION LATER THIS AFTERNOON
AND EVENING IS STILL A BIT UNCERTAIN...ESPECIALLY GIVEN THE MULTIPLE
EPISODES OF SCATTERED CONVECTION THIS MORNING.  THAT BEING
SAID...MAINTAINED THE GENERAL IDEA OF ADDITIONAL STRONG TO SEVERE
STORM DEVELOPMENT ACROSS MUCH OF THE FORECAST AREA TODAY/THIS
EVENING...POSSIBLY IMPACTING THE KVTN AND KLBF TERMINALS.  LARGE
HAIL...GUSTY WIND...AND TORRENTIAL RAIN WOULD BE EXPECTED WITH ANY
STORM. ENOUGH CONFIDENCE REMAINS TO KEEP THUNDER AT KLBF IN THE
TERMINAL FORECAST AFTER 23Z THIS EVENING AND BEFORE 04Z.  OTHERWISE
WILL NEED TO MONITOR THE POTENTIAL OF FOG/LOW STRATUS IN THE WAKE OF
STORMS OVERNIGHT...CONFIDENCE IS LOW...BUT WITH SOUTHERLY FLOW
MAINTAINING A CONSISTENT FETCH OF MOISTURE INTO THE REGION...FOG
CANNOT BE DISCOUNTED AT THIS POINT IN TIME AT EITHER KLBF OR KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...JACOBS
Hazardous weather outlook, Aug 1, 4:09 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-022115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING.
ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE
QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE
WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Aug 1, 3:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             8 N JOHNSTOWN           42.69N 100.06W
08/01/2013  E0.75 INCH       BROWN              NE   PUBLIC

            PEA TO PENNY SIZED HAIL REPORTED. YARD AND NEARBY YARD
            FLOODED FROM HEAVY RAIN.

&&

CARMEL
Local storm report, Aug 1, 3:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     5 NE JOHNSTOWN          42.62N 99.99W
08/01/2013  E60 MPH          BROWN              NE   PUBLIC

            WIND DESCRIBED AS TERRIFIC AND TREMENDOUS. SOME TREE
            LIMBS DOWN. LOTS OF RAIN AND HAIL TO THE SIZE OF DIMES.

&&

CARMEL
Local storm report, Aug 1, 3:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     9 NE JOHNSTOWN          42.66N 99.93W
08/01/2013  E60 MPH          BROWN              NE   PUBLIC

            WIND GUSTS ESTIMATED TO 60 MPH. LOCATION IS 2 MILES WEST
            AND 6 MILES NORTH OF AINSWORTH.

&&

CARMEL
Local storm report, Aug 1, 3:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     AINSWORTH               42.55N 99.86W
08/01/2013  M66 MPH          BROWN              NE   AWOS

            AINSWORTH AIRPORT AWOS MEASURED A WIND GUST TO 66 MPH.

&&

CARMEL
Local storm report, Aug 1, 4:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             8 S EWING               42.14N 98.34W
08/01/2013  M0.25 INCH       HOLT               NE   PUBLIC

            HEAVY RAIN AND PEA SIZED HAIL AT TIME OF REPORT.

&&

CARMEL
Local storm report, Aug 1, 4:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 NW CROOKSTON          42.99N 100.84W
08/01/2013  E0.88 INCH       CHERRY             NE   PUBLIC

0203 PM     HAIL             4 N CROOKSTON           42.98N 100.75W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

0205 PM     HAIL             7 WNW BUTTE             42.95N 98.98W
08/01/2013  E1.00 INCH       BOYD               NE   PUBLIC

0227 PM     HAIL             VALENTINE               42.87N 100.55W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

            TORRENTIAL RAIN ALSO WAS REPORTED.

0245 PM     HAIL             4 ESE EMMET             42.45N 98.74W
08/01/2013  E1.25 INCH       HOLT               NE   PUBLIC

0310 PM     HAIL             6 S ONEILL              42.37N 98.65W
08/01/2013  E1.50 INCH       HOLT               NE   PUBLIC

0327 PM     HAIL             8 N JOHNSTOWN           42.69N 100.06W
08/01/2013  E0.75 INCH       BROWN              NE   PUBLIC

            PEA TO PENNY SIZED HAIL REPORTED. YARD AND NEARBY YARD
            FLOODED FROM HEAVY RAIN.

0330 PM     TSTM WND GST     5 NE JOHNSTOWN          42.62N 99.99W
08/01/2013  E60.00 MPH       BROWN              NE   PUBLIC

            WIND DESCRIBED AS TERRIFIC AND TREMENDOUS. SOME TREE
            LIMBS DOWN. LOTS OF RAIN AND HAIL TO THE SIZE OF DIMES.

0335 PM     TSTM WND GST     AINSWORTH               42.55N 99.86W
08/01/2013  M66.00 MPH       BROWN              NE   AWOS

            AINSWORTH AIRPORT AWOS MEASURED A WIND GUST TO 66 MPH.

0335 PM     TSTM WND GST     9 NE JOHNSTOWN          42.66N 99.93W
08/01/2013  E60.00 MPH       BROWN              NE   PUBLIC

            WIND GUSTS ESTIMATED TO 60 MPH. LOCATION IS 2 MILES WEST
            AND 6 MILES NORTH OF AINSWORTH.

0420 PM     HAIL             8 S EWING               42.14N 98.34W
08/01/2013  M0.25 INCH       HOLT               NE   PUBLIC

            HEAVY RAIN AND PEA SIZED HAIL AT TIME OF REPORT.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 11:32 PM CDTSevere Thunderstorm WarningLBFGarden, Grant43 min
Aug 1, 10:45 AM CDTSevere Thunderstorm WarningLBFWheeler30 min
Aug 1, 1:42 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Aug 1, 1:52 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Aug 1, 1:54 PM CDTSevere Thunderstorm WarningLBFHolt, Rock51 min
Aug 1, 2:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt45 min
Aug 1, 2:18 PM CDTSevere Thunderstorm WarningLBFHolt42 min
Aug 1, 2:26 PM CDTTornado WarningLBFCherry34 min
Aug 1, 2:30 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Aug 1, 2:44 PM CDTSevere Thunderstorm WarningLBFHolt46 min
Aug 1, 3:03 PM CDTSevere Thunderstorm WarningLBFHolt42 min
Aug 1, 3:21 PM CDTSevere Thunderstorm WarningLBFBrown39 min
Aug 1, 3:43 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler47 min
Aug 1, 3:47 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Aug 1, 4:25 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Aug 1, 5:12 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Aug 1, 5:14 PM CDTSevere Thunderstorm WarningLBFSheridan61 min
Aug 1, 5:19 PM CDTTornado WarningLBFCherry41 min
Aug 1, 5:27 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler48 min
Aug 1, 5:50 PM CDTSevere Thunderstorm WarningLBFCherry40 min
Aug 1, 6:12 PM CDTSevere Thunderstorm WarningLBFSheridan48 min
Aug 1, 6:28 PM CDTSevere Thunderstorm WarningLBFCherry47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.